# SDR CA101104009

- Difficulty date: November 3, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 5,639 hours
- Engine: Ge CF3410E5A1
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Torque Tube
- Part number: 1703909A
- Condition: Disconnected
- Location: Slats
- Part time: 8,212 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER DEPARTURE HAD SLAT FAIL MESSAGE.  WE RAN QRH CHECKLIST AND RETURNED TO YYC.  FOUND RT SLAT DRIVELINE MECH DISCONNECTED AT RT NR 5 SLAT ACTUATOR.  CARRIED OUT FIM 27-81-00-810-801-A AND RE-CONNECTED TORQUE TUBE AS PER AMM 27-81-03/401.  SLAT CONTROL ELECTRICAL RIGGING CARRIED OUT AS PER AMM 27-80-00-820-802-A.
